# SDR SWIA2020030348948

- Difficulty date: January 15, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LEFT SIDE SEAT RAIL IS DAMAGED FS559.00+2 -559.00+80.   (C-CHECK) RO 2/28/2020   BLEDNED OUT DAMAGE ON LH SIDE SEAT RAIL FROM FS559.00+2 TO FS559.00+80 REF CRJ200 SRM.  MATERAIL LOSS IS NOT ALLOWABLE DAMAGE TO SIDE SEAT RAIL. REF CRJ200 SRM. FABRICATED NEW L/H SIDE SEAT RAIL FROM 559.00+2 TO FS559.00+80 USING EXTRUSION N126-2075 REF BOMBARDIER REO.
